# SDR CA960828008

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Condition: Internal Leak
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER 30 MINUTES OF LEVEL FLIGHT A LOW OIL PRESSURE LIGHT ILLUMINATED ON #2 ENGINE, FOLLOWED BY A PRESSURE DROP TO ZERO. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED. POST FLIGHT INSPECTION SHOWED THE OIL SYSTEM WAS CONTAMINATED WITH FUEL. THE CAUSE WAS IDENTIFIED AS INTERNAL LEAKAGE OF THE FUEL COOLED OIL COOLER (FCOC).
